# SDR IPXA13577959

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 22,074 hours, 13,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N541020
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8 MAIN CABIN FLOORBOARD 222 XAF HAS DAMAGE ON BOTTOM SURFACE     FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
